Florida, 2007Damaging Winds and Heavy Rain in Florida, July 28, 2007
July 28, 2007 · NWS JAX · 10 events in 5 counties and zones
A short wave upper level trough passed over the area during the afternoon and evening and enhanced sea breeze induced convection across the area. High instability and moisture values caused wet microbursts, including in Flagler county where 58-60 mph wind gusts were measured.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 10
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A short wave upper level trough passed over the area during the afternoon and evening and enhanced sea breeze induced convection across the area. High instability and moisture values caused wet microbursts, including in Flagler county where 58-60 mph wind gusts were measured.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jul 28, 1:24 PM EST, 16 minutes earlier.
Area forecast discussion, Jul 28, 1:24 PM EST, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
224 PM EDT SAT JUL 28 2007
...SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EARLY
EVENING...
.SHORT TERM...SEVERE THUNDERSTORM WATCH 599 REMAINS IN EFFECT FOR
SOUTHEAST GEORGIA...NORTHEAST FLORIDA AND THE ADJACENT COASTAL
WATERS. THE COMBINATION OF WARM AND MOIST CONDITIONS...THE
APPROACH OF A VIGOROUS SHORTWAVE TROUGH...AND INTERSECTING
BOUNDARIES WILL SET THE STAGE FOR STRONG TO SEVERE THUNDERSTORMS
THROUGH THE EARLY EVENING. FLY-IN-THE-OINTMENT WILL BE EXTENSIVE
SHOWER/THUNDERSTORM COVERAGE ALREADY IN PLACE (WHICH MAY QUICKLY
STABILIZE THE ATMOSPHERE)...BUT CERTAINLY ANTICIPATE AT LEAST
ISOLATED/PULSE SEVERE STORMS. THE MAIN CONCERNS WILL BE DAMAGING
WINDS...LARGE HAIL AND DANGEROUS LIGHTNING.
SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TONIGHT AS A
SECONDARY...ALBEIT WEAKER SHORTWAVE TROUGH DIVES SOUTHEAST ACROSS
THE AREA.
SUNDAY AND MONDAY...SERIES OF SHORTWAVE TROUGHS WILL CONTINUE
TO TRAVERSE THE EASTERN THIRD OF THE UNITED STATES. THESE IMPULSES
COUPLED WITH MOIST AND UNSTABLE CONDITIONS WILL RESULT IN SCATTERED
TO NUMEROUS SHOWERS AND THUNDERSTORMS...ESPECIALLY DURING THE
AFTERNOON THROUGH EARLY EVENING HOURS.
TUESDAY...AN ATTENDANT COLD FRONT WILL WILL ATTEMPT TO PUSH INTO
OUR CWA BY TUESDAY...ESPECIALLY OUR GEORGIA ZONES. THUS...HAVE
INCLUDED N-S DISTRIBUTION OF POPS RANGING FROM AROUND 30 PERCENT
IN GEORGIA TO AROUND 60 PERCENT ACROSS OUR SOUTHERN-MOST FL
COUNTIES.
.LONG TERM...WILL MAINTAIN N-S DISTRIBUTION OF POPS WED-THU AS
FRONTAL BOUNDARY IS FORECAST TO LINGER ACROSS NORTH-CENTRAL
FLORIDA...RESULTING IN STRONGER MOISTURE/HIGHER MOISTURE ACROSS
OUR FLORIDA ZONES. BY FRIDAY...FRONTAL BOUNDARY IS FORECAST TO
SLOWLY LIFT NORTH...AND HAVE INCLUDED HOMOGENEOUS CHANCE POPS.
&&
.AVIATION...A CHALLENGING SET OF 18Z TAFS AS IT IS DIFFICULT TO PIN
DOWN THE GREATEST THREAT TIME PERIOD. GIVEN ACTIVITY WAS ONGOING AT
ISSUANCE...WENT WITH AN INITIAL TEMPO GROUP FOR STRONG GUSTY WINDS
THROUGH 22Z. THEREAFTER...THE THINKING IS THAT THE ATMOSPHERE WILL
HAVE STABILIZED ENOUGH TO RESULT IN ONLY SHRA WITH VCTS. THIS IS
CERTAINLY NOT A GIVEN HOWEVER...WITH ADDITIONAL UPPER ENERGY PROGGED
TO MOVE ACROSS THE AREA LATER TONIGHT. FOR NOW...WILL KEEP THE
CONCISE TAF SET IN TACK AND AMEND AS NECESSARY THROUGH THIS EVENING.
&&
.MARINE...ONLY REAL DISAGREEMENT AMONG THE MODELS IS FOR LATE THIS
AFTERNOON AND HOW MUCH OF A SEABREEZE CIRCULATION FORMS. GIVEN
ABUNDANCE OF ACTIVITY ON RADAR...FEEL THE FLOW WILL BE CHAOTIC
ENOUGH TO KEEP A TRUE SEABREEZE FROM FORMING...ALTHOUGH WINDS MAY
BECOME MORE SOUTHWEST THROUGH THE EVENING HOURS. THEREAFTER...IT
BECOMES A RATHER STRAIGHTFORWARD FORECAST WITH SLIGHTLY ENHANCED
WESTERLY FLOW REGIME IN STORE THROUGH EARLY NEXT WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 73 91 73 91 / 40 60 30 60
SSI 76 88 76 87 / 40 60 40 60
JAX 73 91 74 90 / 40 60 50 60
SGJ 75 89 75 88 / 40 60 50 60
GNV 73 90 74 90 / 40 60 50 60
OCF 72 90 73 90 / 40 60 50 60
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&
ZAPPE/DEESE/WALKER
Hazardous weather outlook, Jul 28, 12:16 PM EST, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
116 PM EDT SAT JUL 28 2007
FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-290000-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
112 PM EDT SAT JUL 28 2007
THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
...SEVERE THUNDERSTORM WATCH 599 IN EFFECT UNTIL 8 PM EDT THIS
EVENING FOR SOUTHEAST GEORGIA...NORTHEAST FLORIDA AND THE ADJACENT
COASTAL WATERS...
THE COMBINATION OF DAYTIME HEATING...MOIST ATMOSPHERIC CONDITIONS
AND THE APPROACH OF AN UPPER LEVEL DISTURBANCE WILL LEAD TO STRONG
TO SEVERE THUNDERSTORMS THIS AFTERNOON THROUGH THE EARLY EVENING.
THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS...
LARGE HAIL...AND FREQUENT LIGHTNING STRIKES. LOCALLY HEAVY RAINFALL
WILL BE POSSIBLE AS WELL.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
SCATTERED TO NUMEROUS THUNDERSTORM ACTIVITY IS EXPECTED THROUGH
THE PERIOD. ISOLATED SEVERE THUNDERSTORMS WITH WET MICROBURST
ACTIVITY WILL REMAIN POSSIBLE THROUGH MONDAY DUE TO UPPER LEVEL
DISTURBANCES MOVING THROUGH THE REGION. LOCALLY HEAVY RAINFALL AND
POOR DRAINAGE FLOODING WILL ALSO BE POSSIBLE FROM THUNDERSTORM
ACTIVITY THROUGH THE PERIOD.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.
FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
ECZ
In the hours before
Special weather statement, Jul 28, 12:58 PM EST, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
158 PM EDT SAT JUL 28 2007
GAZ154-166-281845-
COASTAL CAMDEN-COASTAL GLYNN-
158 PM EDT SAT JUL 28 2007
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR EXTREME NORTHEAST
CAMDEN AND SOUTHEAST GLYNN COUNTIES FOR STRONG WINDS...SMALL HAIL
AND EXCESSIVE LIGHTNING VALID UNTIL 245 PM EDT...
AT 158 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES SOUTH OF BRUNSWICK...MOVING EAST
AT 10 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
DOVER BLUFF AND BRUNSWICK THROUGH 245 PM EDT. HAIL UP TO ONE HALF
INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.
THE AREA REMAINS UNDER A SEVERE THUNDERSTORM WATCH.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
DEESE
Local storm report, Jul 28, 1:14 PM EST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
214 PM EDT SAT JUL 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0151 PM TSTM WND GST 2 NNE ORANGE PARK 30.20N 81.69W
07/28/2007 M44 MPH DUVAL FL ASOS
&&
CARROLLSpecial weather statement, Jul 28, 1:20 PM EST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
220 PM EDT SAT JUL 28 2007
FLZ023-GAZ150-163-164-281900-
BAKER-CHARLTON-CLINCH-WARE-
220 PM EDT SAT JUL 28 2007
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN
BAKER...SOUTHERN CHARLTON...SOUTHEAST CLINCH AND SOUTHERN WARE
COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 300 PM EDT...
AT 220 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 15 MILES NORTHWEST OF TAYLOR...OR 10
MILES SOUTHEAST OF FARGO...MOVING SOUTHEAST AT 5 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND COUNCIL AND THE
OKEFENOKEE NATIONAL WILDLIFE REFUGE THROUGH 300 PM EDT. HAIL UP TO
ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE.
THE AREA REMAINS UNDER A SEVERE THUNDERSTORM WATCH.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
DEESE
Special weather statement, Jul 28, 1:21 PM EST, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
221 PM EDT SAT JUL 28 2007
FLZ031-032-037-281900-
BRADFORD-CLAY-PUTNAM-
221 PM EDT SAT JUL 28 2007
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR BRADFORD...
SOUTHWESTERN CLAY AND NORTHWESTERN PUTNAM COUNTIES FOR STRONG
WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 300 PM EDT...
AT 221 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 3 MILES WEST OF
STARKE TO 3 MILES SOUTHWEST OF PUTNAM HALL...MOVING EAST AT 5 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND KEYSTONE
HEIGHTS...HAMPTON...LAKE GENEVA...PUTNAM HALL...STARKE...KINGSLEY AND
FLORAHOME THROUGH 300 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
THE AREA REMAINS UNDER A SEVERE THUNDERSTORM WATCH.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
ZAPPE
Special weather statement, Jul 28, 1:21 PM EST, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
221 PM EDT SAT JUL 28 2007
FLZ025-033-281900-
DUVAL-ST. JOHNS-
221 PM EDT SAT JUL 28 2007
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR EASTERN ST. JOHNS
AND SOUTHEASTERN DUVAL COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 300 PM EDT...
AT 221 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES NORTHEAST OF DURBIN...OR 7 MILES
WEST OF GUANA RIVER STATE PARK...MOVING SOUTH AT 20 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS AROUND SAWGRASS...PALM
VALLEY...DURBIN...BAYARD...GUANA RIVER STATE PARK...SOUTH PONTE
VEDRA BEACH...BAKERSVILLE...VILANO BEACH...SAINT AUGUSTINE AND
ANASTASIA THROUGH 300 PM EDT. HAIL UP TO ONE HALF INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR
FLOODING OF LOW-LYING AREAS. IF FURTHER INTENSIFICATION OCCURS A
WARNING MAY BE REQUIRED.
THE AREA REMAINS UNDER A SEVERE THUNDERSTORM WATCH.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
CARROLL
Special weather statement, Jul 28, 1:33 PM EST, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
233 PM EDT SAT JUL 28 2007
FLZ038-281915-
FLAGLER-
233 PM EDT SAT JUL 28 2007
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR EASTERN FLAGLER
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 315 PM EDT...
AT 233 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 5 MILES WEST OF PALM COAST...MOVING SOUTH AT
15 MPH. THESE STRONG THUNDERSTORMS WILL AFFECT AREAS AROUND PALM
COAST...ESPANOLA...BUNNELL AND FLAGLER BEACH THROUGH 315 PM EDT. HAIL
UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
THE AREA REMAINS UNDER A SEVERE THUNDERSTORM WATCH.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
CARROLL
Heavy Rain, Flagler
- When
- July 28, 1:40 PM EST to 3:15 PM EST
- Where
- Flagler County, 1.51 mi NNE of Mantanzas
- Reported by
- Trained Spotter
- Coordinates
- 29.570, -81.210
A spotter measured 1 inch of rainfall in less than 15 minutes from 240-255 pm local time in Palm Coast. Another spotter also in Palm Coast measured 3.5 inches of rainfall from 3-415 pm local time.
Thunderstorm Wind, Flagler
- When
- July 28, 1:47 PM EST to 2:22 PM EST
- Where
- Flagler County, 1.51 mi NNE of Mantanzas to Flagler Beach
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Emergency Manager
- Coordinates
- 29.570, -81.210
Around 247 pm, thunderstorm wind damage was reported in Palm Coast. Shingles were ripped off of a roof and a garage door was damaged. Thunderstorm wind gusts from 58 to 60 mph were measured in Flagler Beach around 320 pm local time. Around this time, trees were blown down in Palm Coast across 78 Frontier Street and Brushwood Lane. Around 322 pm, several large tree limbs were blown down in Flagler Beach.
Heavy Rain, Alachua
- When
- July 28, 2:30 PM EST to 4:30 PM EST
- Where
- Alachua County, 0.69 mi N of Phifer
- Reported by
- Trained Spotter
- Coordinates
- 29.710, -82.370
A spotter measured 3.8 inches of rainfall in 2 hours.
Heavy Rain, Columbia
- When
- July 28, 4:30 PM EST to 7:54 PM EST
- Where
- Columbia County, 2.77 mi N of Bass to 4.85 mi E of Ft White
- Reported by
- Emergency Manager
- Coordinates
- 30.140, -82.700
Around 535 pm local time, a portion of Branford Highway about 5 miles southwest of Lake City was closed due to high water around waist deep in some areas. Around 854 pm local time, a reported was received that heavy rain caused a sink hole at a business in Fort White, east of Highway 47 near U.S. Highway 27.
Thunderstorm Wind, Columbia
- When
- July 28, 4:30 PM EST
- Where
- Columbia County, 6.25 mi S of Ellisville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Park/Forest Service
- Coordinates
- 29.910, -82.590
Trees were down along Highway 441, according to Oleno State Park.
Heavy Rain, Suwannee
- When
- July 28, 5:20 PM EST to 7:00 PM EST
- Where
- Suwannee County, 1.83 mi NE of Mercer to 0.91 mi SW of Live Oak
- Reported by
- Trained Spotter
- Coordinates
- 30.290, -83.100
A spotter recorded 3.96 inches of rainfall since 620 pm local time. Law enforcement reported that the heavy rain caused street flooding across the county.
Heavy Rain, Suwannee
- When
- July 28, 5:45 PM EST to 7:15 PM EST
- Where
- Suwannee County, 1.51 mi SSE of Ellaville
- Reported by
- Trained Spotter
- Coordinates
- 30.380, -83.160
A spotter about 2 miles south of Suwannee River State Park measured 5.10 inches of rainfall from 645 pm to 815 pm local time.
Heavy Rain, Suwannee
- When
- July 28, 5:45 PM EST to 7:37 PM EST
- Where
- Suwannee County, 1.2 mi W of Padlock
- Reported by
- Trained Spotter
- Coordinates
- 30.230, -82.990
A spotter about 10 miles west of Wellborn measured 5.50 inches of rainfall from 645 pm to 837 pm.
Thunderstorm Wind, Hamilton
- When
- July 28, 6:15 PM EST
- Where
- Hamilton County, 4.79 mi SSW of Avoca
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 30.520, -83.060
Trees were blown down across Northwest 66 Blvd near State Road 6. Time was estimated by Doppler radar.
Thunderstorm Wind, Suwannee
- When
- July 28, 7:00 PM EST
- Where
- Suwannee County, 0.91 mi SW of Live Oak
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 30.290, -82.990
Trees and power lines were blown down. The trees covered roadways across Live Oak.
- Heavy Rain
- Rainfall totals unusual for the place and season that did not produce a flood.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Lightning Strike in Delaware, July 28, 2007$200,000 · 1 event
- Flash Flooding and Damaging Wind in Arizona, July 28, 2007$117,000 · 61 kt wind · 9 events
- Flash Flooding in Kansas, July 28 to 29, 2007$120,000 · 2 events
- Lightning Strikes in North Carolina, July 28, 2007$80,000 · 2 events
- Flash Flooding in New York, July 28, 2007$75,000 · 2 events
- Hail and Damaging Winds in Massachusetts, July 28, 20071 injured · 50 kt wind · 14 events
- Flash Flood and Hail in South Carolina, July 28, 2007$17,000 · 1.75 in hail · 6 events
- Flash Flooding in Texas, July 28 to 29, 200710 events
- Hail and Damaging Winds in Georgia, July 28, 2007$5,000 · 1 in hail · 7 events
- Hail and Damaging Winds in Pennsylvania, July 28, 200750 kt wind · 7 events
- Flash Flooding and Damaging Winds in Connecticut, July 28, 200750 kt wind · 5 events
- Hail and Damaging Wind in Virginia, July 28, 2007$1,000 · 50 kt wind · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 45930, 45937, 45947, 45934, 45938, 45931, 45932, 45933, 45939, 45940.